Suivre
Chunhua Ma
Chunhua Ma
Adresse e-mail validée de nankai.edu.cn - Page d'accueil
Titre
Citée par
Citée par
Année
Asymptotic properties of estimators in a stable Cox–Ingersoll–Ross model
Z Li, C Ma
Stochastic Processes and their Applications 125 (8), 3196-3233, 2015
1042015
Alpha-CIR model with branching processes in sovereign interest rate modeling
Y Jiao, C Ma, S Scotti
Finance and Stochastics 21 (3), 789-813, 2017
642017
On the hitting times of continuous-state branching processes with immigration
X Duhalde, C Foucart, C Ma
Stochastic Processes and their Applications 124 (12), 4182-4201, 2014
422014
Least squares estimators for stochastic differential equations driven by small Lévy noises
H Long, C Ma, Y Shimizu
Stochastic Processes and their Applications 127 (5), 1475-1495, 2017
402017
A branching process approach to power markets
Y Jiao, C Ma, S Scotti, C Sgarra
Energy Economics 79, 144-156, 2019
382019
The Alpha‐Heston stochastic volatility model
Y Jiao, C Ma, S Scotti, C Zhou
Mathematical finance 31 (3), 943-978, 2021
322021
Coalescences in continuous-state branching processes
C Foucart, C Ma, B Mallein
322019
A note on “Least squares estimator for discretely observed Ornstein–Uhlenbeck processes with small Lévy noises”
C Ma
Statistics & probability letters 80 (19-20), 1528-1531, 2010
302010
Catalytic discrete state branching models and related limit theorems
Z Li, C Ma
Journal of Theoretical Probability 21, 936-965, 2008
262008
The coalescent in peripatric metapopulations
A Lambert, C Ma
Journal of Applied Probability 52 (2), 538-557, 2015
182015
Small noise fluctuations of the CIR model driven by α-stable noises
C Ma, X Yang
Statistics & Probability Letters 94, 1-11, 2014
182014
Estimation for discretely observed continuous state branching processes with immigration
J Huang, C Ma, C Zhu
Statistics & probability letters 81 (8), 1104-1111, 2011
122011
A limit theorem of two-type Galton–Watson branching processes with immigration
C Ma
Statistics & probability letters 79 (15), 1710-1716, 2009
122009
Continuous-state branching processes, extremal processes and super-individuals
C Foucart, C Ma
92019
Limit theorems for continuous-state branching processes with immigration
C Foucart, C Ma, L Yuan
Advances in Applied Probability 54 (2), 599-624, 2022
22022
On the tail distribution of the solution to some law equation
X Chen, C Ma
arXiv preprint arXiv:1903.10755, 2019
12019
On estimation of the variances for critical branching processes with immigration
C Ma, L Wang
Journal of applied probability 47 (2), 526-542, 2010
12010
On strong Markov property for Fleming-Viot processes
QF Li, CH Ma, KN Xiang
Science China Mathematics 56, 2123-2133, 2013
2013
A Fluctuation Limit Theorem of Branching Processes with Immigration and Statistical Applications
C Ma
arXiv preprint arXiv:0906.2586, 2009
2009
CONTINUOUS-STATE BRANCHING PROCESSES, EXTREMAL PROCESSES AND SUPER-INDIVIDUALS
C MA, C FOUCART
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20